# SDR IPXA2021101374912

- Difficulty date: September 21, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Support
- Part number: B53774193
- Part serial: NA
- Condition: Corroded
- Location: Ceiling Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FWD CARGO MIDDLE CEILING SUPPORT AT FR34 CORRODED.REMOVED,FABRICATED,AND INSTALLED IAW SRM 51-40-21.
